# SDR UALA2011030701078

- Difficulty date: March 5, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,908 hours, 11,420 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HARD TO OPEN AFTER ADJUSTING PROG CHAIN.  ADJUSTED AS FOLLOWS SHORTENED SHORT CHAIN 2 FLATS LENGTHENED LONG CHAIN 2 FLATS.  ADJUSTED  PROGRAMMING BOLT AND TESTED CHAIN.
